Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some results in the theory of quasigroups


Author: Richard H. Bruck
Journal: Trans. Amer. Math. Soc. 55 (1944), 19-52
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1944-0009963-X
MathSciNet review: 0009963
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Non-associative algebras. I. Fundamental concepts and isotopy, Ann. of Math. (2) vol. 43 (1942) pp. 685-707; II. New simple algebras, loc. cit. pp. 708-723. MR 0007747 (4:186a)
  • [2] A. Suschketwitsch, On a generalization of the associative law, Trans. Amer. Math. Soc. vol. 31 (1929) pp. 204-214. MR 1501476
  • [3] D. C. Murdoch, Quasi-groups which satisfy certain generalized associative laws, Amer. J. Math. vol. 61 (1939) pp. 509-522. MR 1507391
  • [4] -, Structure of abelian quasi-groups, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 392-409. MR 0003427 (2:218b)
  • [5] R. Moufang, Zur Struktur von Alternativkorpern, Math. Ann. vol. 110 (1935) pp. 416-430. MR 1512948
  • [6] G. Bol, Geweben und Gruppen, Math. Ann. vol. 114 (1937) pp. 414-431. MR 1513147
  • [7] B. A. Hausmann and Oystein Ore, Theory of quasi-groups, Amer. J. Math. vol. 59 (1937) pp. 983-1004. MR 1507296
  • [8] D. C. Murdoch, Note on normality in quasi-groups, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 134-138. MR 0003426 (2:218a)
  • [9] H. Griffin, The abelian quasi-group, Amer. J. Math. vol. 62 (1940) pp. 725-737. MR 0002892 (2:127f)
  • [10] R. Moufang, Alternativkorper und der Satz vom vollstandigen Vierseit $ ({D_9})$, Abh. Math. Sem. Hamburgischen Univ. vol. 9 (1933) pp. 207-222.
  • [11] Max Zorn, Theorie der alternativen Ringe, Abh. Math. Sem. Hamburgischen Univ. vol. 8 (1931) pp. 123-147.
  • [12] George N. Garrison, Quasi-groups, Ann. of Math. vol. 41 (1940) pp. 474-487. MR 0002150 (2:7b)
  • [13] A. A. Albert, Quasigroups. I, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 507-520. MR 0009962 (5:229c)
  • [14] R. D. Schafer, Alternative algebras over an arbitrary field, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 549-555. MR 0008610 (5:33d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0009963-X
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society